Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Schwarz lemma on the polydisk


Author: Greg Knese
Journal: Proc. Amer. Math. Soc. 135 (2007), 2759-2768
MSC (2000): Primary 30C80; Secondary 32A30, 47A57
Published electronically: March 30, 2007
MathSciNet review: 2317950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a generalization of the infinitesimal portion of the classical Schwarz lemma for functions from the polydisk to the disk. In particular, we describe the functions which play the role of automorphisms of the disk in this context-they turn out to be rational inner functions in the Schur-Agler class of the polydisk with an added symmetry constraint. In addition, some sufficient conditions are given for a function to be of this type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C80, 32A30, 47A57

Retrieve articles in all journals with MSC (2000): 30C80, 32A30, 47A57


Additional Information

Greg Knese
Affiliation: Department of Mathematics, Washington University in St. Louis, St. Louis, Missouri 63130
Email: geknese@math.wustl.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08766-7
PII: S 0002-9939(07)08766-7
Received by editor(s): April 10, 2006
Received by editor(s) in revised form: May 1, 2006
Published electronically: March 30, 2007
Additional Notes: Thanks to John McCarthy for his advice at all stages of this research.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.